# SDR AALA20030186

- Difficulty date: February 7, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1380 AND STRINGER 14 RT SKIN HAS CRACK EMITTING FROM RIVET HOLE.  STOP DRILLED CRACK SPECIFIED BY QA 242, APPLIED DOUBLER PER SRM 53-01 FIG 2 SHT 3.  (M)
